On my third week of Contrave. I have woken up several times drenched, legs only.Check and its sweat. Just uncomfortable and weird. Is this a reported side effect? Any possible solutions besides sleeping with a fan blowing over me?
I have been on the medicine since Oct. 29 and have not heard of or experienced this SE. Even though many of us experience the same SEs (i.e. nausea and headaches), every body reacts slightly different to medicines in general. This *could* be a SE, but I suggest calling your doctor.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Aug 2011 • 1 answer
Posted 7 Jan 2015 • 11 answers
Posted 21 Jan 2015 • 11 answers
Posted 20 Oct 2015 • 2 answers
Posted 20 Jul 2016 • 3 answers